# SDR VTZA200500099

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N639
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Part number: 9960013
- Condition: Faulty
- Location: Cockpit
- Component part number: 9960013
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH STABILIZER CHANNELS AND MACH TRIM FAILED.
